# SDR CALA2017061801875

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 54,828 hours, 20,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS HAS FALLEN OFF. OVER WING EMERGENCY EXIT SECURED LENS.
